Inventiones mathematicae

, Volume 145, Issue 1, pp 151–218

Symplectic surgery and Gromov-Witten invariants of Calabi-Yau 3-folds

  • An-Min Li
  • Yongbin Ruan

DOI: 10.1007/s002220100146

Cite this article as:
Li, AM. & Ruan, Y. Invent. math. (2001) 145: 151. doi:10.1007/s002220100146

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • An-Min Li
    • 1
  • Yongbin Ruan
    • 2
  1. 1.Department of Mathematics, Sichuan University, Chengdu, PR ChinaCN
  2. 2.Department of Mathematics, University of Wisconsin-Madison, Madison, WI 53706, USAUS